# SDR AALA991573

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Condition: Loose
- Location: Backup Generator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TUL  -  FLT 61 - ELECTRICAL BACK-UP GENERATOR RIGHT, OIL PRESSURE LOW.  FOUND OVERFLOW LINE LEAK.  RETORQUED LINE, SERVICED BACKUP GENERATOR.  RAN ENGINE FOR 10 MINUTES.  NO LEAKS, NORMAL TEMP, NORMAL OPS, CHECKS OK.  (X)
